Journal of Mathematical Sciences

, Volume 158, Issue 4, pp 453–604

Equations with nonnegative characteristic form. II


DOI: 10.1007/s10958-009-9395-1

Cite this article as:
Radkevich, E.V. J Math Sci (2009) 158: 453. doi:10.1007/s10958-009-9395-1


This monograph consists of two volumes and is devoted to second-order partial differential equations (mainly, equations with nonnegative characteristic form). A number of problems of qualitative theory (for example, local smoothness and hypoellipticity) are presented.

Copyright information

© Springer Science+Business Media, Inc. 2009

Authors and Affiliations

  1. 1.Moscow State UniversityMoscowRussia